P. Alfeld and L. L. Schumaker, The dimension of bivariate spline spaces of smoothnessr for degreed???4r+1, Constructive Approximation, vol.15, issue.1, pp.189-197, 1987.
DOI : 10.1007/BF01890563

P. Alfeld and L. L. Schumaker, On the dimension of bivariate spline spaces of smoothness r and degree d = 3r+1, Numer. Math, vol.57, pp.6-7, 1990.

L. J. Billera, Homology of smooth splines: generic triangulations and a conjecture of Strang, Transactions of the American Mathematical Society, vol.310, issue.1, pp.325-340, 1988.
DOI : 10.1090/S0002-9947-1988-0965757-9

L. J. Billera and L. L. Rose, A dimension series for multivariate splines, Discrete & Computational Geometry, vol.76, issue.2, pp.107-128, 1991.
DOI : 10.1007/BF02574678

J. A. Cottrell, T. J. Hughes, and Y. Bazilevs, Isogeometric analysis: toward integration of CAD and FEA, 2009.
DOI : 10.1002/9780470749081

G. Farin, Curves and surfaces for computer aided geometric design, Computer Science and Scientific Computing, 1993.

G. Fix and G. Strang, An analysis of the finite element method, 2008.

A. Geramita and H. Schenck, Fat Points, Inverse Systems, and Piecewise Polynomial Functions, Journal of Algebra, vol.204, issue.1, pp.116-128, 1998.
DOI : 10.1006/jabr.1997.7361

D. Hong, Spaces of bivariate spline functions over triangulation, Approx. Theory Appl, vol.7, issue.1, pp.56-75, 1991.

M. Lai and L. L. Schumaker, Spline functions on triangulations, of Encyclopedia of Mathematics and its Applications, 2007.
DOI : 10.1017/CBO9780511721588

M. J. Powell and M. A. Sabin, Piecewise Quadratic Approximations on Triangles, ACM Transactions on Mathematical Software, vol.3, issue.4, pp.316-325, 1977.
DOI : 10.1145/355759.355761

H. Schenck, A Spectral Sequence for Splines, Advances in Applied Mathematics, vol.19, issue.2, pp.183-199, 1997.
DOI : 10.1006/aama.1997.0534

H. Schenck and M. Stillman, Local cohomology of bivariate splines, Journal of Pure and Applied Algebra, vol.117, issue.118, pp.535-548, 1996.
DOI : 10.1016/S0022-4049(97)00026-1

H. Schenck and M. Stillman, A Family of Ideals of Minimal Regularity and the Hilbert Series ofCr(??), Advances in Applied Mathematics, vol.19, issue.2, pp.169-182, 1997.
DOI : 10.1006/aama.1997.0533

L. L. Schumaker, Bounds on the dimension of spaces of multivariate piecewise polynomials, Rocky Mountain Journal of Mathematics, vol.14, issue.1, pp.251-264, 1982.
DOI : 10.1216/RMJ-1984-14-1-251

B. Mourrain, :. Galaad, and . Sophia, Antipolis Méditerranée, France E-mail address: Bernard.Mourrai@inria.fr Nelly Villamizar: Centre of Mathematics for Applications